# SDR DALA2024080607832

- Difficulty date: March 13, 2021
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 99,511 hours, 26,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Unknown
- Location: Era 590555-14ad
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 ERA 590555-14AD SECTION I ISSUED FOR REPAIR TO LH STA 1640 FRAME . DTE DTA IS REQUIRED. CORRECTIVE ACTION: REF ERA 590555-14AD. (1754299)
